# SDR ABXA2011041530

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,670 hours, 38,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND 1 DESCENT DEVICE UNSERVICEABLE (POSITION #6) DEFERRED 68425.  DEFERRED IAW MEL 25-61-1-1 CAT C CODE 11.  REMOVED AND REPLACED NR 6 DESCENT DEVICE P/N 379103C-29 IN CREW SERVICE AREA IAW B767 SF MMS 25-61-03.  AIRCRAFT WAS  NOT GROUNDED.
